Home | Contact | Sitemap | Privacy Policy | Terms and conditions
User Name
Password
Zispin / mirtazapine posts about Zispin / mirtazapine
Reply
 
Thread Tools Display Modes
  #1  
Old 17-09-08, 15:12
jacks 6 jacks 6 is offline
 
Join Date: Apr 2008
Posts: 24
increased dose mirtazapine

hi
my mirtaza[ine dose has just been increased to 30mg had been on 15mg for 2 years, i am feeling really low at the moment has anyone else felt like this on increasing the dose
Reply With Quote
  #2  
Old 18-09-08, 22:59
lostsoul lostsoul is offline
Junior Member
 
Join Date: May 2008
Posts: 123
Re: increased dose mirtazapine

Jacks 6

I was on 15mg for 2 months before I increased to 30mg it was hard at first I felt very agitated - but then I was agitated before I even started taking it so as with any meds its hard to know whats the side effects and whats the anxiety that was already there. they help me to sleep and keep the worst of the negative thoughts at bay but do little for my anxiety I afraid. I thinking of upping my dose to 45mg on the advice of my phych coz I starting to abuse the diazepam now 15mg a day supposed to be 10 - I advise you to stick clear of Diazepam its so tempting when the anxiety is really bad but in the long run it just makes it worse.

Only you can know if its right to up your dose - you can only try as far as I know Miratzapine is not addictive as such so you could try upping it and see what happens if it doesnt suit the side effects will come well before the improvement trust me and you can lower your dose down again perhaps start by taking one 15mg tablet and half of another one thats what i did at first.

Good Luck - I def recommend Mirtazapine over the other SSRI;s it has less pronounced side effects. And if you want a good nights sleep then its def the way too go although bizarrly more sedating at lower doses!!
__________________
Dave

An anxiety sufferer since 29/01/2008 - never giving up even if the way forward sometimes looks like the way backwards.
Reply With Quote
  #3  
Old 20-09-08, 13:38
ElizabethJane's Avatar
ElizabethJane ElizabethJane is offline
Senior Member
 
Join Date: Jul 2008
Posts: 2,601
Re: increased dose mirtazapine

Hello Dave I have been on 30mg of mirtazapine> I'm now reducing to 15mg and hopefully to none. I have put on loads of weight with this med. However my psychiatrist used it as an add on to complement other meds that I'm on. Go back and talk to either your GP or Pdoc and tell them that you are still feeling rough on 30mg. I would allow two to three weeks to allow your body to get used to the higher dose. I would still go to discuss your options. They might want to add in something else as well to help with the anxiety. I also take valium to help with my withdrawal symptoms. I agree that valium is addictive and hard to withdraw from but then so is mirtazapine. I hope it all goes well for you.
Reply With Quote
  #4  
Old 20-09-08, 18:42
lostsoul lostsoul is offline
Junior Member
 
Join Date: May 2008
Posts: 123
Re: increased dose mirtazapine

Elizabeth

Thanks for your reply - I was getting quite a bit better on the 30mgs mainly because it helps me to sleep (Ive been taking 30mg for about four months now) doesnt do that much for the anxiety. Ive tried cipralex before and it put me in hospital with irregular heart beats. - I worried about going up to 45mg as the side effect from 30 were bad or maybe it was just my anxiety about taking them. - My Phyc is not sure if increasing would help either. Ive been told that I shouldnt try any other SSRIs or tryciclics as they seem to effect my heart. That only really leaves the Mirtazapine and Diazepam (which I becoming increasingly tolerant too)

Ive been given Hydroxyzine for the anxiety too its an anti hystemine with anxiety releiving effects but i too scared to take the full dose as it makes me feel strange!!!!
and very tired something that only adds to the depression. - Mirtazapine and Diazepam in your blood stream tend to make you feek wiped out as it is.

Ive got an appointment with Phyc in a couple of weeks so hopefully we can sort something out. I might try buspirone but again more side effects to deal with!!!

Take care

Dave X
__________________
Dave

An anxiety sufferer since 29/01/2008 - never giving up even if the way forward sometimes looks like the way backwards.
Reply With Quote
  #5  
Old 10-03-09, 10:34
purplepinhead's Avatar
purplepinhead purplepinhead is offline
 
Join Date: Mar 2009
Posts: 13
Re: increased dose mirtazapine

Hi I was on 15mgs and about 2 weeks ago put up to 30mgs and have felt really bad, the doc tells me this will get better but the way I feel at the moment I cant see it. The docs tell me that you have less side affects with 30mgs than 15mgs ??? not sure I believe them at the moment.

Purple xxx
Reply With Quote
  #6  
Old 10-03-09, 15:17
Hereford Al's Avatar
Hereford Al Hereford Al is offline
Junior Member
 
Join Date: Sep 2008
Posts: 138
Re: increased dose mirtazapine

Purple.
I felt pretty rough for a few days when I went up from 15-30. If you are still feeling bad after another week or so, then make sure to speak to you doctor about it.

The only side effect I got from going up to 30mg was more obsessive thoughts ruminating in my head and a bit more anxiety. Hence I decided to come off it in the end.
Reply With Quote
  #7  
Old 11-03-09, 00:24
sunshine-lady's Avatar
sunshine-lady sunshine-lady is offline
Senior Member
 
Join Date: Oct 2008
Posts: 1,636
Re: increased dose mirtazapine

I am taking Mirtazapine as I can't take SSRIs. I was taking 45mg but have gradually cut down as I have bipolar and too much antidepressents can have an adverse effect.

Feeling low can be a side effect of increasing Mirtazapine. I take a mood stabiliser called Lamotrigine. Perhaps a mood stabiliser may help you too, at least worth a mention to your Pshyciatist.

Good luck xxx
Reply With Quote
  #8  
Old 09-02-10, 13:03
maria a maria a is offline
 
Join Date: Feb 2010
Posts: 20
Re: increased dose mirtazapine

hi iam a 39yr old mother of 3 girls loved work but bn feeling very low for a while just kept muddelig along dr,s put me on citalapram was horrid i must have had every single side afffect. even went to the a,e to try and get in hospital felt so bad dr,s took me of them and put me on promazine.felt a lot calmer on them but felt like i had cotton wool in my head and ringing in the ears was so bad my dr was of sick all while this was going on so kept seen different dr,s he told me to come off the promazine and start on mirt. Started on the mirt on christmas night with the promazine iam also on zolpadem for sleep as have had insmnia for yrs.but was so drugged the next day limbs felt like led could not move. started just on mirt 15ml and zolp felt a lot better but still to tired the next day need to get back to work cut back my self to7.5 at night and half zolp was doing great nearly off the zolp going out to friends again going shopping.then 2 wks in that dreded feeling of dred came over me like somthing is going to happen .that nite could not sleep good job the next day was my dr,s appointmenthe said up them again to 15ml i have bn on 15 for 2wks feel so low want to cry carnt eat but was also on monthlys so dont no if it has anything to do with it .dont want to go out find everything an effort does any1 think this is coz i have upped to 15 so its like starting again carnt afford not to work so need to get back any little illness i have feels like a big deal tummy trouble runs. 1 good thing i can sleep but wake up with dread how am i going to feel today soory for the rant need some 1 to talk to who has bn throw this xxx
Reply With Quote
  #9  
Old 09-02-10, 16:31
ElizabethJane's Avatar
ElizabethJane ElizabethJane is offline
Senior Member
 
Join Date: Jul 2008
Posts: 2,601
Re: increased dose mirtazapine

Hi there i'm sorry you have been feeling so low. If you have been taking mirtazapine since Christmas then you should be noticing some improvement by now. There are a number of us on here who have been prescribed mirtazapine. I also have trouble getting off to sleep and am taking zopiclone. If you are not feeling any real improvement on 15mg then ask your doctor to up your meds to 30mg? There is a good support network on here and also the chat room if you are feeling lonely. If you need extra help and support then ask your GP to put you in touch with the mental health team. I am on 45mg of mirtazapine and have had the side effects you describe but in the first few weeks of taking the drug. After two weeks they should start to disappear.
Reply With Quote
  #10  
Old 09-02-10, 18:38
maria a maria a is offline
 
Join Date: Feb 2010
Posts: 20
Re: increased dose mirtazapine

thanks so much for replyn i was only on 7.5 as didnt like the sleepy side could not get up till mid day so dont even think they was doing anything how long does it work only bn on 15 now for 2 wks
need to get back to work.dr,s at hospital said i should have a long term sick note but nobody followed it up xxx
Reply With Quote
Reply

Tags
dose, increased, mirtazapine


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
citalopram dose increased rainbow Citalopram / Celexa 5 05-12-11 23:41
can i ask for medication to be increased siobhain Citalopram / Celexa 2 24-08-08 20:26
Help for increased panic attacks please! JodieT Panic / Panic Attacks 5 18-12-07 15:22
sertraline and increased palpitations lizzie67 Sertraline / Zoloft / Lustral 2 27-04-07 22:27
Increased Medication bluebirds2005 Medication 7 05-03-04 00:58


Powered by vBulletin® Version 3.8.4
Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.